Proceedings of the American Mathematical Society. Volume 129, Number 4, 2001
Contents of Volume 129, Number 4 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Trace methods in twisted group algebras D. S. Passman Proc. Amer. Math. Soc....
Saved in:
Main Author: | American Mathematical Society |
---|---|
Format: | Article |
Language: | English |
Published: |
American Mathematical Society
2009
|
Subjects: | |
Online Access: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/507 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Institutions: | Thư viện Trường Đại học Đà Lạt |
---|
Similar Items
-
Proceedings of the American Mathematical Society. Volume 129, Number 2, 2001
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 11, 2001
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 10, 2001
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 3, 2001
by: American Mathematical Society
Published: (2009) -
Proceedings of the American Mathematical Society. Volume 129, Number 9, 2001
by: American Mathematical Society
Published: (2009)